# SDR 95ZZZX487

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N801SW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 11200302
- Condition: Intermittent
- Location: Hyd Pump
- Part time: 183 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SWITCH WAS CHANGED 183 HOURS AGO PER SB 964A, PART I.  NEVER HAD ANY PROBLEMS UNTIL NEW SWITCH WAS INSTALLED, THEN, SWITCH INTERMITTENT.  HAVE TO TAP SWITCH AT TIMES TO MAKE HYDRAULIC PUMP WORK, GIVES NO WARNING WHEN IT FAILS, PIPER PN 765-457.  PARKER HANNIFIN PN 112-00302.
